# SDR CALA9900721

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN BELTFRAME AT STRINGER 16R AFT OF STA 500C.  THE CRACKED SECTION OF FRAME WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-03, DETAIL VII.
